Posted 29 April 2013 - 11:52 AM
Posted 29 April 2013 - 11:59 AM
what dosage accutane are you on?
Start wearing a hat/cap maybe
Posted 29 April 2013 - 12:04 PM
make sure its not dryness that is causing the change.
i got 3 shades darker since i dint use proper care while using accutane.
it was winter and i dint use moisturiser for sometime while on accutane.
so figure out ur need.
Posted 29 April 2013 - 12:20 PM
Posted 29 April 2013 - 12:27 PM
Posted 30 April 2013 - 12:39 AM
i will be wrong if i jump in conclusion but what i'm saying is..since accutane is suppose to effect ur sebaceous glands..be careful and use moisturiser IF NEEDED.
IF u feel dry that is.
are u lips dry?
what power of accutane are u taking?
for how long?
what is the weather there like?
but i suggest u please avoid the sun as much as u can.
its not a great thing when on accutane or evn when using topical stuff.
anything topical u r using?
Posted 30 April 2013 - 09:09 AM
Posted 30 April 2013 - 10:01 AM
is ur face dry?specially after taking accutane?lips?
avoid sun by all means.
a low% bha wash is apt for acne prone skin.
but when i was on accutane(it was winter here..i'm from a tropical country) i was given a cleansing lotion for sensitive skin.it was moisturising as well.so u might not need a cream at all.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users